International Journal of Difference Equations (IJDE)

 

Volume 7, Number 2  (2012)

 

 

CONTENTS

 

Integral Operator Inequalities on Time Scales
pp. 111-137
Author: George A. Anastassiou 

On the Character of q-Quadratic Transformations
pp. 139-152
Author: Thomas Ernst

Global Behavior of Some Rational Second Order Difference Equations
pp. 153-162
Authors: M. R. S. Kulenović and M. Mehuljić

Using Invariant Manifolds to solve an Anti-Competitive System of Difference Equations
pp. 163-174
Author: Chris D. Lynd

Asymptotic Behavior of a Higher-Order Recursive Sequence
pp. 175-180
Author: Özkan Öcalan

Eigenvalue Problems for Systems of Nonlinear Boundary Value Problems on Time Scales
pp. 181-196
Authors: A. Kameswara Rao and S. Nageswara Rao

 

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact